Alert archive / Tennessee / Wind Advisories in 2007
Wind Advisory 7, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at Apr 11, 2007, 3:46 AM EDT for 9 counties in Tennessee; Cherokee County, Clay County, North Carolina. It took effect at Apr 11, 2007, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2007, 3:46 AM EDT (07:46 UTC)
- In effect from
- Apr 11, 2007, 12:00 PM EDT
- Expired
- Apr 11, 2007, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Morristown, TN
Counties Cherokee County, NC, Clay County, NC, Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Polk County, TN, Sevier County, TN, Unicoi County, TN
The radar
The Knoxville radar (KMRX), 48 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.8 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1896 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMRX 110746 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 346 AM EDT WED APR 11 2007 ...WINDY CONDITIONS EXPECTED ACROSS THE REGION TODAY... .A DEVELOPING AREA OF LOW PRESSURE OVER MISSOURI WILL MOVE EAST INTO THE OHIO VALLEY TODAY HELPING TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE SOUTHERN APPALACHIANS AND TENNESSEE VALLEY BY THIS AFTERNOON. WINDS WILL BECOME SOUTHERLY THIS MORNING AND INCREASE TO 20 TO 30 MPH AND WITH GUSTS TO 45 MPH OVER THE HIGHER ELEVATIONS DURING THE AFTERNOON. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-111600- /O.NEW.KMRX.WI.Y.0007.070411T1600Z-070411T2200Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 346 AM EDT WED APR 11 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS AFTERNOON. SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH BY THIS AFTERNOON. THE STRONG WINDS MAY BLOWN DOWN TREES AND POWER LINES THIS AFTERNOON AND EARLY THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. $$ TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001- 002-005-006-008-111600- /O.NEW.KMRX.LW.Y.0004.070411T1600Z-070411T2200Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE- WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON- NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE... DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE... GATE CITY...LEBANON...ABINGDON 346 AM EDT WED APR 11 2007 /246 AM CDT WED APR 11 2007/ ...LAKE WIND ADVISORY IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON. WINDS WILL BECOME SOUTHERLY THIS MORNING AND INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 40 MPH DURING THE AFTERNOON. WHEN TRAVELING THIS AFTERNOON BE PREPARED FOR SUDDEN STRONG GUSTY WINDS...ESPECIALLY THOSE DRIVING ON EAST TO WEST ROADWAYS...SUCH AS INTERSTATE 40. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE CONDITIONS. $$ DH
3 follow-up statements
000 WWUS74 KMRX 111437 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 1037 AM EDT WED APR 11 2007 ...WINDY CONDITIONS EXPECTED ACROSS THE REGION TODAY... .AN AREA OF LOW PRESSURE OVER MISSOURI AND WESTERN ILLINOIS WILL MOVE EAST INTO THE OHIO VALLEY TODAY HELPING TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE SOUTHERN APPALACHIANS AND TENNESSEE VALLEY BY THIS AFTERNOON. WINDS WILL BECOME SOUTHERLY AND INCREASE UP TO 20 TO 35 MPH WITH GUSTS UP TO 45 MPH OVER THE HIGHER ELEVATIONS DURING THE AFTERNOON. THESE WINDS SHOULD DIMINISH BY MID EVENING BEHIND PASSAGE OF A COLD FRONT. STAY TUNED TO THIS STATION OR NOAA WEATHER RADIO FOR THE LATEST FORECASTS AND STATEMENTS. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-112200- /O.CON.KMRX.WI.Y.0007.070411T1600Z-070411T2200Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 1037 AM EDT WED APR 11 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH BY THIS AFTERNOON. THE STRONG WINDS MAY BLOWN DOWN TREES AND POWER LINES THIS AFTERNOON AND EARLY THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. $$ TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001- 002-005-006-008-112200- /O.CON.KMRX.LW.Y.0004.070411T1600Z-070411T2200Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE- WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON- NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE... DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE... GATE CITY...LEBANON...ABINGDON 1037 AM EDT WED APR 11 2007 /937 AM CDT WED APR 11 2007/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON. WINDS WILL BECOME SOUTHERLY AND INCREASE UP TO 20 TO 30 MPH WITH GUSTS UP TO 40 MPH DURING THE AFTERNOON. WHEN TRAVELING THIS AFTERNOON BE PREPARED FOR SUDDEN STRONG GUSTY WINDS...ESPECIALLY THOSE DRIVING ON EAST TO WEST ROADWAYS...SUCH AS INTERSTATE 40. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE CONDITIONS. $$ TG
000 WWUS74 KMRX 111913 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 313 PM EDT WED APR 11 2007 ...WINDY CONDITIONS EXPECTED ACROSS THE REGION INTO THIS EVENING... .AN AREA OF LOW PRESSURE OVER MISSOURI AND WESTERN ILLINOIS WILL MOVE EAST INTO THE OHIO VALLEY TONIGHT HELPING TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE SOUTHERN APPALACHIANS AND TENNESSEE VALLEY THIS AFTERNOON. SOUTHERLY WINDS WILL INCREASE UP TO 20 TO 35 MPH WITH GUSTS UP TO 45 MPH OVER THE HIGHER ELEVATIONS OVER THE REST OF THE AFTERNOON AND EARLY EVENING HOURS. THESE SOUTHERLY WINDS SHOULD SHIFT TO THE WEST AND DIMINISH BY MID EVENING BEHIND PASSAGE OF AN ASSOCIATED COLD FRONT. STAY TUNED TO THIS STATION OR NOAA WEATHER RADIO FOR THE LATEST FORECASTS AND STATEMENTS. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-120000- /O.EXT.KMRX.WI.Y.0007.000000T0000Z-070412T0000Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 313 PM EDT WED APR 11 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH INTO THE EARLY EVENING HOURS...AS A STRONG COLD FRONT APPROACHES. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT MAY HELP BRING THESE STRONG WINDS TO THE SURFACE. WINDS OF THIS STRENGTH MAY BLOWN DOWN TREES AND POWER LINES THIS AFTERNOON AND EARLY THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. $$ TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001- 002-005-006-008-120000- /O.EXT.KMRX.LW.Y.0004.000000T0000Z-070412T0000Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE- WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON- NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE... DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE... GATE CITY...LEBANON...ABINGDON 313 PM EDT WED APR 11 2007 /213 PM CDT WED APR 11 2007/ ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. SOUTHERLY WINDS WILL INCREASE UP TO 20 TO 30 MPH WITH GUSTS UP TO 40 MPH INTO EARLY THIS EVENING...AS A STRONG COLD FRONT APPROACHES. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT MAY HELP BRING EVEN STRONGER WIND GUSTS TO THE SURFACE. WHEN TRAVELING THIS AFTERNOON AND EARLY EVENING...BE PREPARED FOR SUDDEN STRONG GUSTY WINDS...ESPECIALLY MOTORISTS DRIVING ON ROADWAYS SUCH AS INTERSTATES 40...75 AND 81. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE CONDITIONS. $$ TG
000 WWUS74 KMRX 112358 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 758 PM EDT WED APR 11 2007 NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-120100- /O.EXP.KMRX.WI.Y.0007.000000T0000Z-070412T0000Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 758 PM EDT WED APR 11 2007 ...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. SOUTH WINDS WILL SHIFT TO THE SOUTHWEST THIS EVENING...AND BE SUSTAINED BETWEEN 10 AND 20 MPH WITH GUSTS UP TO 30 MPH. $$ TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001- 002-005-006-008-120100- /O.EXP.KMRX.LW.Y.0004.000000T0000Z-070412T0000Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE- WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON- NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE... DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE... GATE CITY...LEBANON...ABINGDON 758 PM EDT WED APR 11 2007 /658 PM CDT WED APR 11 2007/ ...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM EDT /7 PM CDT/ THIS EVENING... THE LAKE WIND ADVISORY WILL EXPIRE AT 8 PM EDT /7 PM CDT/ THIS EVENING. WINDS WILL SHIFT FROM THE SOUTH TO THE SOUTHWEST THIS EVENING...AND WILL BE SUSTAINED BETWEEN 5 AND 15 MPH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Apr 11, 3:25 AM EDT, 21 minutes earlier.
Area forecast discussion, Apr 11, 3:25 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
325 AM EDT WED APR 11 2007
.SHORT-TERM...(TODAY AND TONIGHT)...NEGATIVELY TILTED UPPER TROUGH
WILL MOVE INTO THE SOUTHERN GREAT LAKES AND OHIO VALLEY TODAY INTO
TONIGHT. A 110+ KNOT JET AT 300MB WILL MOVE FROM THE SOUTHERN PLAINS
TOWARD THE TENNESSEE AND OHIO VALLEY WILL PRODUCE STRONG DIFFLUENT FLOW
ACROSS THE OHIO VALLEY LATER TODAY. THE FORECAST AREA WILL BE ON THE
SOUTHERN FRINGE OF THE DIFLUENT FLOW ALOFT. STRONG BOUNDARY LAYER
JET WILL MOVE INTO THE FORECAST AREA TODAY WITH 850 MB JET OF 45 TO
50 KNOTS. I AM CONCERNED THAT A LITTLE MORE BREAKS IN THE CLOUDS
TODAY DUE TO DOWNSLOPE FLOW INTO THE NORTHERN AND CENTRAL VALLEY
WILL ALLOW THE STRONG WINDS TO MIX DOWN INTO THE VALLEY. WILL ISSUE
A WIND ADVISORY AREA-WIDE...EVEN THOUGH THE STRONGEST WINDS WILL BE
ACROSS THE HIGHER ELEVATIONS.
AS FOR RAIN AND THUNDER CHANCES...NAM AND RUC MODELS SHOW STRONG
BOUNDARY LAYER JET PULLING IN LOWER AND MID 50S DEWPOINTS INTO THE
REGION THIS AFTERNOON AND EVENING IN ADVANCE OF COLD FRONT.
DEPENDING ON HOW MUCH BREAKS OCCUR TODAY...ENOUGH INSTABILITY TO
PRODUCE SCATTERED THUNDERSTORMS. ALSO EXPECT MODERATELY STRONG
ISENTROPIC LIFT OVER THE AREA AS WELL. WILL MAINTAIN CAT POPS
AREA-WIDE.
PRECIPITATION WILL COME TO AN END SOON AFTER FROPA THIS EVENING WITH
COOLER AIR RETURNING TONIGHT.
.LONG TERM...(THURSDAY THROUGH TUESDAY)...HIGH PRESSURE BUILDS IN
FROM THE NW THURSDAY AND FRIDAY. PRESSURE GRADIENT REMAINS TIGHT
BETWEEN DEPARTING LOW AND BUILDING PRESSURE SO THURSDAY WILL BE
BREEZY. TEMPS WILL BE A FEW DEGREES BELOW NORMAL. ACTIVE PATTERN
SETTING UP FOR THE WEEKEND. MODEL UNCERTAINTY DEPICTED AS 4-CORNERS
CUTOFF LOW FLIRTS WITH PHASING WITH A NORTHERN SHORT. BEST BET IS
SURFACE LOW PRESSURE DEVELOPS OVR MS RVR VLY LATE ON FRI WITH COLD
FRONT EXTENDING WELL IN GLFMEX. GFS DEPICTS 70 KT WARM SECTOR LOW
LEVEL JET PUSHING INTO MID TN VLY EARLY SAT. BREEZY CONDITIONS ON
TAP WITH WATCHFUL EYE NEEDED ON TSTMS EARLY SAT. COLD FRONT SWEEPS
THROUGH AREA LATE SAT AS LOW PRESSURE SYSTEM DRIFTS OVER CNTRL APPS
BEFORE MOVING OFF THE COAST ON MONDAY. WRAP AROUND MOISTURE WILL
PERSIST OVR NE MRX AREA SUNDAY INTO MONDAY. COLD AIRMASS OVR E
CANADA WILL BUILD DOWN INTO AREA WITH LIGHT SNOW PSBL NE
AREAS/SMOKYS INTO MON MORN. RIDGING BUILDS IN TUE BUT TEMPS WOULD DO
WELL TO GET UP TO CLIMO.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 62 45 66 40 68 / 100 40 0 0 30
KNOXVILLE MCGHEE TYSON AIRPORT, TN 65 44 62 37 66 / 100 60 0 0 40
OAK RIDGE, TN 62 44 62 35 67 / 100 60 0 0 40
TRI CITIES AIRPORT, TN 64 43 58 34 64 / 100 90 0 0 30
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM NOON TODAY TO 6 PM EDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: CHEROKEE...CLAY.
TN...WIND ADVISORY FROM NOON TODAY TO 6 PM EDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY
MOUNTAINS...EAST POLK...JOHNSON...SEVIER SMOKY MOUNTAINS...
SOUTHEAST CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...
UNICOI.
LAKE WIND ADVISORY FROM NOON EDT /11 AM CDT/ TODAY TO 6 PM EDT
/5 PM CDT/ THIS AFTERNOON FOR THE FOLLOWING ZONES:
ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...CLAIBORNE...
GRAINGER...HAMBLEN...HAMILTON...HANCOCK...HAWKINS...
JEFFERSON...KNOX...LOUDON...MARION...MCMINN...MEIGS...
MORGAN...NW BLOUNT...NORTH SEVIER...NORTHWEST CARTER...
NORTHWEST COCKE...NORTHWEST GREENE...NORTHWEST MONROE...
RHEA...ROANE...SCOTT TN...SEQUATCHIE...SULLIVAN...UNION...
WASHINGTON TN...WEST POLK.
VA...LAKE WIND ADVISORY FROM NOON TODAY TO 6 PM EDT THIS AFTERNOON
FOR THE FOLLOWING ZONES: LEE...RUSSELL...SCOTT...
WASHINGTON...WISE.
&&
DH/SONHazardous weather outlook, Apr 10, 4:20 PM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 420 PM EDT TUE APR 10 2007 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-111000- ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE- CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON- HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN- MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE- NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL- SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER- SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION- WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE- 420 PM EDT (320 PM CDT) TUE APR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST VIRGINIA AND EXTREME SOUTHWEST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON SATURDAY... BRINGING THE POSSIBILITY OF SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON SATURDAY. DMG
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:46 AM EDT | Lake Wind Advisory | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 25 more | 16 hr |
Nearby
Wind Advisories in Tennessee, 2007Wind Advisories in North Carolina, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.